Toggle Main Menu Toggle Search

ePrints

On the Smoothness of Normalisers,the Subalgebra Structure of Modular Lie Algebras, and the Cohomology of Small Representations

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Herpel S, Stewart DI

Publication type: Article

Publication status: Published

Journal: Documenta Mathematica

Year: 2016

Volume: 21

Pages: 1-37

Print publication date: 01/01/2016

Acceptance date: 05/11/2015

ISSN (print): 1431-0635

ISSN (electronic): 1431-0643

Publisher: Deutsche Mathematiker Vereinigung

URL: http://www.math.uiuc.edu/documenta/vol-21/01.pdf


Actions

    Link to this publication


Share